A Blow-up Criterion for the Density-Dependent Navier–Stokes–Korteweg Equations in Dimension Two

Abstract

This paper proves a blow-up criterion for the strong solutions with vacuum to the density-dependent Navier–Stokes–Korteweg equations over a bounded smooth domain in \(\mathbb{R}^{2}\), which only in terms of the density.

This is a preview of subscription content, log in to check access.

References

  1. 1.

    Burtea, C., Charve, F.: Lagrangian methods for a general inhomogeneous incompressible Navier–Stokes–Korteweg system with variable capillarity and viscosity coefficients. SIAM J. Math. Anal. 49(5), 3476–3495 (2017)

    MathSciNet  Article  Google Scholar 

  2. 2.

    Cho, Y., Kim, H.: Unique solvability for the density-dependent Navier–Stokes equations. Nonlinear Anal. 59(4), 465–489 (2004)

    MathSciNet  Article  Google Scholar 

  3. 3.

    Desjardins, B.: Regularity results for two-dimensional flows of multiphase viscous fluids. Arch. Ration. Mech. Anal. 137, 135–158 (1997)

    MathSciNet  Article  Google Scholar 

  4. 4.

    Danchin, R., Desjardins, B.: Existence of solutions for compressible fluid models of Korteweg type. Ann. Inst. Henri Poincaré, Anal. Non Linéaire 18, 97–133 (2001)

    MathSciNet  Article  Google Scholar 

  5. 5.

    Hattori, H., Li, D.: Solutions for two dimensional system for materials of Korteweg type. SIAM J. Math. Anal. 25, 85–98 (1994)

    MathSciNet  Article  Google Scholar 

  6. 6.

    Hattori, H., Li, D.: Global solutions of a high-dimensional system for Korteweg materials. J. Math. Anal. Appl. 198, 84–97 (1996)

    MathSciNet  Article  Google Scholar 

  7. 7.

    Huang, X.D., Wang, Y.: Global strong solution to the 2D nonhomogeneous incompressible MHD system. J. Differ. Equ. 254(2), 511–527 (2013)

    MathSciNet  Article  Google Scholar 

  8. 8.

    Huang, X.D., Wang, Y.: Global strong solution with vacuum to the two dimensional density-dependent Navier–Stokes system. SIAM J. Math. Anal. 46(3), 1771–1788 (2014)

    MathSciNet  Article  Google Scholar 

  9. 9.

    Huang, X.D., Wang, Y.: Global strong solution of 3D inhomogeneous Navier–Stokes equations with density-dependent viscosity. J. Differ. Equ. 259(4), 1606–1627 (2015)

    MathSciNet  Article  Google Scholar 

  10. 10.

    Kostin, I., Marion, M., Texier-Picard, R., Volpert Vitaly, A.: Modelling of miscible liquids with the Korteweg stress. Math. Model. Numer. Anal. 37(5), 741–753 (2003)

    MathSciNet  Article  Google Scholar 

  11. 11.

    Sy, M., Bresch, D., Guillén-González, F., Lemoine, J., Rodríguez-Bellido, M.A.: Local strong solution for the incompressible Korteweg model. C. R. Math. Acad. Sci. Paris 342(3), 169–174 (2006)

    MathSciNet  Article  Google Scholar 

  12. 12.

    Tan, Z., Wang, Y.J.: Strong solutions for the incompressible fluid models of Korteweg type. Acta Math. Sci. Ser. B Engl. Ed. 30(3), 799–809 (2010)

    MathSciNet  MATH  Google Scholar 

  13. 13.

    Wang, T.: Unique solvability for the density-dependent incompressible Navier–Stokes–Korteweg system. J. Math. Anal. Appl. 455(1), 606–618 (2017)

    MathSciNet  Article  Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to Huanyuan Li.

Additional information

Publisher’s Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Li, H. A Blow-up Criterion for the Density-Dependent Navier–Stokes–Korteweg Equations in Dimension Two. Acta Appl Math 166, 73–83 (2020). https://doi.org/10.1007/s10440-019-00255-3

Download citation

Keywords

  • Navier–Stokes–Korteweg
  • Blow-up criterion
  • Vacuum